# SDR 95ZZZX6319

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Tab Washer
- Part number: 7895781
- Condition: Failed
- Location: Gear Case
- Part time: 7,552 hours
- Component: Hamstd, GC49
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR CASE WAS RECEIVED DUE TO IDLER GEAR SHIFTED FORWARD WHICH RESULTED IN WEARING A HOLE THROUGH THE FORWARD GEAR CASE HOUSING.  DISASSEMBLY REVEALED THE RIGHT IDLER GEAR NUT, PN 775770-1, HAD COME OFF THE RT IDLER GEAR, PN 775754-5.  THE TABS ON THE TAB WASHER HAD FAILED ALLOWING THE NUT TO COME OFF THE IDLER GEAR.  REFERENCE CMM 72-11-02.
